A note concerning the integrals involving the derivatives of Legendre polynomials
Rendiconti del Seminario Matematico della Università di Padova, Tome 29 (1959), pp. 316-317.
@article{RSMUP_1959__29__316_0,
     author = {Popov, Blagoj Sazdov},
     title = {A note concerning the integrals involving the derivatives of {Legendre} polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {316--317},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {29},
     year = {1959},
     zbl = {0097.05503},
     mrnumber = {114012},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1959__29__316_0/}
}
TY  - JOUR
AU  - Popov, Blagoj Sazdov
TI  - A note concerning the integrals involving the derivatives of Legendre polynomials
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1959
DA  - 1959///
SP  - 316
EP  - 317
VL  - 29
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1959__29__316_0/
UR  - https://zbmath.org/?q=an%3A0097.05503
UR  - https://www.ams.org/mathscinet-getitem?mr=114012
LA  - en
ID  - RSMUP_1959__29__316_0
ER  - 
Popov, Blagoj Sazdov. A note concerning the integrals involving the derivatives of Legendre polynomials. Rendiconti del Seminario Matematico della Università di Padova, Tome 29 (1959), pp. 316-317. http://archive.numdam.org/item/RSMUP_1959__29__316_0/